Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Red spots on back of hand due to bug bites. Solution?

Hi this morning I woke up and I find 3 red spots on the back of my hand ... They aren t bumps, they don t itch they,and all three are pretty much same in size and they are alittle smaller then a eraser on a pencil ... I m 14 male and my bed has no bedframe so it s on the floor so I think it might be bug bites I got from bugs who crawled in my bed but they just appered so thank you for your time and I hope you can help me And if u need more details ask me Gmail: YYYY@YYYY
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
hi dear happy new year, it might be a case of bug bite. but bug bite usually itches. its surprising that u dont have itching.
regarding treatment use calasoft lotion, this will help u. also u can apply lotion sarna before sleeping, this ll protect u from bites. also try to find some solution to bed bugs. they can be very harmful.
Answered: Tue, 1 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor